| Model Number |
72404234-14 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was no longer able to pump his inflatable penile prosthesis device due to a fluid loss within the system.During the revision surgery, the physician identified a hole in the cylinder, which was determined to be the cause of the fluid loss.The physician attributed the hole to repeated use of the device.Consequently, the device was explanted and replaced.There were no patient complications.
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).